• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Anyone have experience with buspirone?

valleygirl

valleygirl

Well-known member
Joined
Apr 5, 2015
Messages
1,974
Location
Valley of dry bones
Did you have nausea when you first started taking it? Do you feel it helps your anxiety?
 
snapshot

snapshot

Active member
Joined
Apr 10, 2015
Messages
25
Location
Georgia, USA
No nausea & I take 15mg 4x/day. Sometimes makes me feel a little lightheaded when I take on an empty stomach.
 
valleygirl

valleygirl

Well-known member
Joined
Apr 5, 2015
Messages
1,974
Location
Valley of dry bones
I think it's messing with my appetite too. Well, I guess feeling like you're going to throw up would do that to you. Maybe I'll lose weight, finally, and be able to reduce the Seroquel. My psychiatrist is starting me out on a low dose, 5 mg, once before bed, and I will gradually increase the dose and take it 3 times a day, to minimize the side effects. I hope it won't mess with my head too much, because I need to be able to study. I am taking one class this summer, starting on Monday, and then in the fall it will be 4 classes plus practicum.
 
C

cally75

Well-known member
Joined
Oct 22, 2014
Messages
719
Location
cumbria, uk
I think it's messing with my appetite too. Well, I guess feeling like you're going to throw up would do that to you. Maybe I'll lose weight, finally, and be able to reduce the Seroquel. My psychiatrist is starting me out on a low dose, 5 mg, once before bed, and I will gradually increase the dose and take it 3 times a day, to minimize the side effects. I hope it won't mess with my head too much, because I need to be able to study. I am taking one class this summer, starting on Monday, and then in the fall it will be 4 classes plus practicum.
Hey
I think it's irrelevant Wot meds u take
Most will have side effects
 
valleygirl

valleygirl

Well-known member
Joined
Apr 5, 2015
Messages
1,974
Location
Valley of dry bones
I think it's also causing insomnia. I've taken it 2 nights in a row now, and both nights I've slept only about 4 hours. I already have problems with insomnia and take meds for that, so I really don't need this.
 
Top